# SDR DALA2017071805515

- Difficulty date: July 17, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Condition: Damaged
- Location: Rudder Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPOSED MATERIAL ON RUDDER TAB LT SIDE, BOTTOM AT VERTICAL STABILIZER RUDDER. RUDDER TAB LT SIDE, BOTTOM AT VERTICAL STABILIZER RUDDER WAS REPAIRED PER SRM 51-70-1A P 23.
